TITLE

Infinitely many solutions for a class of fourth-order partially sublinear elliptic problem

AUTHOR(S)
Gu, Hua; An, Tianqing
PUB. DATE
January 2017
SOURCE
Boundary Value Problems;1/3/2017, Vol. 2017 Issue 1, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we study the existence of infinitely many solutions for a class of fourth-order partially sublinear elliptic problem with Navier boundary value condition by using an extension of Clark's theorem.
ACCESSION #
120533132

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics